Calpol sugar free infant suspension is especially suitable for children under 6 years old. It also suits adults who find it easier to swallow than tablets. Your pharmacist can help if you want to know more about your illness or medicine. Calpol sugar free infant suspension is a painkiller. It is also an antipyretic. This means that it brings down a high temperature. Calpol sugar free infant suspension soothes pains such as teething pain. It is also for fever (high temperature).
Calpol Sugar-free Infant Suspension is a pleasant strawberry flavour oral suspension and will relieve pain (including teething pain in older infants and children) and feverishness. It is suitable for babies and children from under 2 months to 6 years.
2-3 months (weighing 4kg and not a premature baby)
A single (2.5ml) spoonful (half a sachet) may be given. A second 2.5 ml spoonful (half a sachet) may be given if necessary, after 4-6 hours.
Read product leaflet before dosing in case medical advice should be sought.
If there is severe pain, a very high temperature or if the pain does not stop, call your doctor.
This medicine suits most children under 6, but a few children should not take it. Ask these questions about anyone who might use Calpol sugar free infant suspension.
Have They Ever Had An Allergy Or Bad Reaction To Paracetamol
If so do not use Calpol sugar free infant suspension. Tell your pharmacist or doctor.
Do They Have Serious Kidney Problems Or Liver Problems
If so, talk to your pharmacist or doctor before using this medicine.
Before you use this medicine, make sure your pharmacist knows about any other medicines you might use at the same time. This includes medicines you have bought yourself. Do not use any other medicines or remedies that contain paracetamol while you are using calpol sugar free infant suspension. You can use calpol sugar free infant suspension while you are taking oral contraceptives (the pill) or tablets for epilepsy but it may not work so well on your pain and feverishness. If you are taking certain anti depressants, sedatives, drugs for epilepsy or you drink large amounts of alcohol you may be more susceptible to the side effects of paracetamol. If you are unsure if another medicine you are taking is one of those mentioned above then show the pack to your pharmacist.
Calpol sugar free infant suspension does not often have side effects. A few people may get skin rashes or other sorts of allergy.
Keep out of reach of children. Do not exceed the stated dose. Do not give more than 4 doses in 24 hours. Store below 25c. Protect from light. Repeat the dose every 4 to 6 hours if the pain or fever is still there. Do not use more than four doses each day. Do not use more spoonfuls than shown in the table. If the pain or fever is not getting better after a few days, talk to your doctor. Do not give your child calpol sugar free infant suspension for more than three days without speaking to your doctor. Tell your doctor straight away if anyone swallows too much calpol sugar free infant suspension, even if they do not feel ill. If you cannot do this, go to the nearest hospital accident and emergency (casualty) department. Take along any medicine that is left and the carton so that the hospital staff can easily tell what medicine you have taken. Immediate medical advice should be sought in the event of an overdose, even if the child seems well, because of the risk of delayed, serious liver damage.
This medicine does not often have side effects. A few people may get skin rashes or other sorts of allergy. Very rarely, people taking paracetamol can feel unusually tired, get unexpected bruising or bleeding, or get more infections (such as colds) than usual. If you notice any of these changes, talk to your doctor. If you notice any unpleasant effects from this medicine, even if they are not mentioned here, stop using Calpol infant suspension. Tell your pharmacist or doctor. People who use medicines containing paracetamol every day for a long time (several months or more) could get certain other side effects. So could chronic alcoholics. These effects include liver and kidney damage. People taking paracetamol in the usual way for shorter periods have not had these problems.
Keep your medicine in the bottle it came in at normal room temp
DO NOT give more than 2 doses. If further doses required consult your doctor.
Age 3-12 months
Half (2.5ml) to one 5ml spoonful (sachet)
Age 1-6 years
One to two 5ml spoonfuls (sachets)
Dose : Up to 4 times a day as necessary.
DO NOT give more than 4 doses in 24 hours.
DO NOT give more than 3 days without consulting a doctor.
DO NOT EXCEED THE STATED DOSE
KEEP OUT OF REACH AND SIGHT OF CHILDREN
Contains Paracetamol, Paracetamol Ph Eur, also contains Maltitol, Sorbitol, Glycerol, Cellulose, Methyl Hydroxybenzoate, Propyl Hydroxybenzoate and Carmoisine (E122).
|This product has no reviews yet.|